A 23-year-old female asked:
I started depo shot a couple of weeks ago and i havent been sexually active but every other day i have mild to severe vaginal burning.what could it be?
1 doctor answer
Dr. Jane McMillan answered
22 years experience in Obstetrics and Gynecology
Vaginitis: Approximately 3% of women using Depo-Provera will experience vaginitis. Based on your symptom of vaginal burning (not discharge) I recommend you have an exam by your health-care-provider to discuss your concerns. Thanks for trusting HealthTap
Answered on Nov 21, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Two months ago i went to bed feeling fine woke up the next morning as i was getting out of bed i got a verry sharp pain on my right shoulderand have been dealing with it since then what could be happening
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!